# SDR 200515

- Difficulty date: October 26, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N809WP
- Make and model: Dhav DHC8103
- Aircraft serial: 032
- Aircraft time: 41,904 hours, 55,254 cycles
- Engine: Pwa PW121
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: SEDL002S
- Part serial: 272
- Condition: Fluctuates
- Location: Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ROUGH NR 2 ENG, TQ FLUCTUATION +/-2 PERCENT NON-STOP, CONTINUOUS.  REMOVED AND REPLACED NR 2 ENGINE TORQUE GAUGE IAW MM CHAP. 77-10-00 PG. 201-202.  NOTE:  SUBSEQUENT TEST FLIGHT GOOD.
